• twitter@3xCreated with Sketch.
Accutane Journey: starting month 5 | Cherie

Accutane Journey: starting month 5

avatar
KrystalKlearSkin
Here is a 3-week difference. I start month 5 tomorrow, and I am going up to 40mg. Besides the drying, I did deal with a terrible side effect. For over a month, I was dealing with a constant headache that would not go away. I was prescribed 3 different pain killers, and it did nothing. I ended up having to see a neurologist and told me Accutane is the cause, so I took a 2-week break and slowly got off all the pain killers. I still get headaches, but it doesn’t last all day, and it is tolerable. Hopefully, I could shed some light on someone who is going through the same thing. Ps, Gatorade and ice packs were crucial for helping my headaches. Accutane is drying, so, therefore, it makes you dehydrated. So drink electrolytes!
Aug. 21
Comments
avatar
elen0709hope u having great skin transformation
Sep. 23·1 like
More Comments

More Reviews

Accutane (Isotretinoin) — 3 weeks in
Accutane (Isotretinoin) — 3 weeks in
Hey everyone! I am very new to this app, but I wanted to document my journey of my second round of Accutane and possibly connect with anyone in the same boat! I’m super nervous to post this because anyone with acne knows how detrimental it is to your self-image, but this seems like such a supportive community :’) A little background info first... my first round of Accutane was started in September of 2018 and ended in January of 2019. I had absolutely no dryness, which was a little concerning since that is the major side effect. The only side effect I noticed was minor joint pain. I believe that I had no dryness because my body didn’t absorb the medication well. After stopping my use of Accutane on January 15, 2019, my skin began flaring up again in March of 2019 so my clear skin did not last very long, and my acne was even worse than before. I have struggled with acne since 7th grade... (I am now a sophomore in college) and I have been on absolutely every topical and oral medication. A few oral medications would work for a few months and then my skin would become immune to them and start breaking out again like I wasn’t even taking them. I began my second round of Accutane on July 16th of this year and I am a little over 3 weeks in! My skin has never been SO dry and peel-y and seriously no amount of moisturizer I use will help. I did have some purging around the first and second weeks and it is somewhat calming down, but the dryness is my main concern at this point. I am feeling somewhat optimistic about going on a second round because the relapse percentage is much much lower. *********** I understand completely how hard it is. Especially in my high school years, seeing almost everyone around you with clear skin, you feel like something is wrong with you and it really takes a hit on your confidence. I ALWAYS remind myself: * as hard as it is the realize— this is temporary. Your skin is such an amazing organ that is constantly changing and resurfacing new skin cells, and it won’t be like this forever! * new breakouts are okay. Waking up every morning and looking in the mirror is still very hard for me, but seeing new spots doesn’t affect me as much as it used to because I know they will die down. * BE GENTLE with yourself!!! This is such a big thing to remind yourself, physically and mentally. You are absolutely beautiful with or without “clear” skin. Treat your mind and your skin with kindness. * your loved ones accept you as you are. Those who care about your blemishes don’t matter and those who don’t care, matter!
avatar
kristen19
Hormonal acne and lil bumps
Hormonal acne and lil bumps
Hi I need help with my skin journey the rest of my face I have no acne anywhere it’s just on my chin or around my mouth area. My skin is combination sometimes very oily other times dry. they are under skin pimples and some don’t have whiteheads and they hurt and leave dark spots when they go. What products do you recommend? I was prescribed tropical treatment ( Epiduo cream) but I finished 2 bottles of it doesn’t help at all.
avatar
ZenaIsho
HELP MY SKIN IS BURNING
HELP MY SKIN IS BURNING
HELP!!! i started using crave foaming cleanser about 2 weeks ago and i feel like my skin has started peeling. My face was perfectly clear with the occasional pimple and the acne scars/ spots near the side of my face. I feel like i messed it up bc I had to hop on the cerave trend. and i read that cerave would take a while and would worsen ur skin before it got better and there 5 pimples on my once clear forehead. My skin around my mouth and nose burns and it super dry but it is like that throughout the day not just after I use the cleanser. Any cream , aveeno, lubriderm, or even aloe vera, my face starts burning and stinging. I thought it could be an allergic reaction but it only happens near the face and mouth( mask area) also my top lip feels like someone glued the skin together and it is very dry and no amount of vaseline petroleum jelly is helping.
avatar
hola6372
Mask Acne !HELP!
Mask Acne !HELP!
I have awful mask acne. I have dry & sensitive skin. What do y’all recommend?
avatar
mrsangstang
Help please
Help please
1st photo has no filter the second one has a snapchat filter I'm really struggling with finding products to help me any suggestions would be awesome I'm tired of feeling bad about myself and would love to come somewhat close to getting the second photo look and not feel bad about myself
avatar
DrewBlake
Spotlight: Golden Skincare Rules @Laurenchich
Spotlight: Golden Skincare Rules @Laurenchich
Hi darlings! Curious about what the golden skincare rules are? Take a look at@Laurenchich's post. Thank you so much @ for sharing your skincare insights with us! S/O to all the warmhearted beauty experts! 👀👀👀 Don't forget to follow your best friend CheriePick, an official Cherie account, to interact with other Cherie members and get the best content in the community. Xoxo.
avatar
CheriePick
Previous
Next